# SDR P5CA1001617

- Difficulty date: January 29, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 33,769 hours, 5,367 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT C-CHECK INSPECTION DENT/DELAMINATION WAS FOUND ON THE LT & RT TRAILING EDGE FLAPS AND THE LT INBOARD AILERON.  PERMANENT REPAIR WAS ACCOMPLISHED PER SRM 57-53-01 FIGURE 201 REPAIR 1 TABLE 1, SRM 51-70-17 FIGURE 5 AND SRM 57-60-01 FIGURE 201 AS PER ENGINEERING ORDER 4457A222.  THIS EO IS CLASSIFIED AS "MAJOR" PER FAR 43 APPENDIX A.
